American Journal of Computational Mathematics

Vol.3 No.2(2013), Paper ID 33543, 6 pages

DOI:10.4236/ajcm.2013.32020

 

A Three-Stage Multiderivative Explicit Runge-Kutta Method

 

Ashiribo Senapon Wusu, Moses Adebowale Akanbi, Solomon Adebola Okunuga

 

Department of Mathematics, Lagos State University, Lagos, Nigeria
Department of Mathematics, University of Lagos, Lagos, Nigeria
Department of Mathematics, University of Lagos, Lagos, Nigeria

 

Copyright © 2013 Ashiribo Senapon Wusu, Moses Adebowale Akanbi, Solomon Adebola Okunuga et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Wusu, M. Akanbi and S. Okunuga, "A Three-Stage Multiderivative Explicit Runge-Kutta Method," American Journal of Computational Mathematics, Vol. 3 No. 2, 2013, pp. 121-126. doi: 10.4236/ajcm.2013.32020.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.